Giltuss Cold & Flu, Strawberry Flavor, Children 6-12, Multi-Symptom

4 fl oz (118 ml)


 

Directions

(In each 5 mL) Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Use enclosed dosing cup. Keep dosing cup for use with this product. mL = milliliters. Children Under 6 Years of Age: Do not use. Children 6 to Under 12 Years of Age: 5 ml every 4-6 hours, not exceed 5 doses in 24 hours. Children 12 Years and Over: 10 ml every 4-6 hours, not to exceed 6 doses in 24 hours.

 

Product Details

Children 6-12. Sodium free. Sugar free. Alcohol free. Dye free. Fever, headache and body aches. Cough & cold. Stuffy nose. Sneezing and runny nose. Analgesic, antitussive, antihistamine & nasal decongestant. Analgesic effectiveness and proven safety to reduce fever, headache, and body aches. Antitussive strength to control cough and cold symptoms. Fast antihistamine efficacy to relieve sneezing, runny nose, and itchy and watery eyes. Decongestant efficacy to relieve sinus pressure and nasal congestion. giltuss.com. Questions or comments? Call 1-787-848-9114, Monday-Friday 9AM-5PM EST. Call your doctor for medical advice in the event of side effects.

Nutrition Facts

Ingredients

(In each 5 mL) Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Chlorpheniramine Maleate (2 mg), Anthistamine; Dextromethorphan HBr (6.5 mg), Cough Suppressant; Phenylephrine HCl (5 mg), Nasal Decongestant. Inactive Ingredients: Citric Acid, Disodium EDTA, Flavor, Glycerin, Methylparaben, Polyethylene Glycol, Propylparaben, Purified Water and Sucralose .

Warnings

(In each 5 mL) Warnings: Living Warning: This product contains acetaminophen. Sever live damage may occur if your child takes:: more than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen. Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomitting, consult a doctor promptly. Do not use:: in a child under 4 years of age; if your child is allergic to acetaminophen or any inactive ingredient in this product; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or phrmacist; in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child's perscription drug contains an MAOI, ask a doctor or pharmacist before giving this product; to make child sleepy. Ask a doctor or pharmacist before use if the child has:: liver disease; heart disease; high blood pressure; thyroid disease; diabetes; glaucoma; a breathing problem such as chronic bronchitis; cough that occurs with too much phlegum (mucus); chronic cough that lasts such as occurs with asthma. Ask a doctor or pharmacist before use if the child is:: taking the blood thinning drug warfarin; taking sedatives or traquilizers. When using this product:: do not exceed recommended dosage; marked drowsiness may occur; excitability may occur, especially in children. Stop use and ask a doctor if:: nervousness, dizziness or sleeplessness occurs; pain, nasal congestion, or cough gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with fever, rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical even if you do not notice any signs or symptoms. Tamper Evident: Do not use if safety seal is broken or missing.

Manufacturer

Gil Pharmaceutical Corp.
Ponce, Puerto Rico 00717-1565

UPC

00358552137041